VIEW ALL ABSTRACTS +
Front Matter
Afr. Diaspora J. Math. (N.S.) 11 (2), (2011)
No abstract available
Articles
D. Agbor, D. Békollé, E. Tchoundja
Afr. Diaspora J. Math. (N.S.) 11 (2), 1-29, (2011)
KEYWORDS: Toeplitz operator, Compact operator, Carleson measure, 47B35
P. W. Darko
Afr. Diaspora J. Math. (N.S.) 11 (2), 30-35, (2011)
KEYWORDS: Corona problem, Carleman algebras, \BPO, 32W05, 35N15
S. Ouaro, A. Tchousso
Afr. Diaspora J. Math. (N.S.) 11 (2), 36-64, (2011)
KEYWORDS: Lebesgue and Sobolev spaces with variable exponent, Weak solution, Entropy solution, Robin type boundary condition, 35J20, 35D30, 35B38, 35J60
A. Tsemo
Afr. Diaspora J. Math. (N.S.) 11 (2), 65-77, (2011)
KEYWORDS: gerbes, non-abelian cohomology, divisors, 18D05, 18D30
H. Dathe, A. Saidou
Afr. Diaspora J. Math. (N.S.) 11 (2), 78-89, (2011)
KEYWORDS: feuilletages, fibrés, surfaces, 54C40, 14E20, 46E25, 20C20
E. Yankson
Afr. Diaspora J. Math. (N.S.) 11 (2), 90-97, (2011)
KEYWORDS: Krasnosel'skii, neutral, positive periodic solutions, 39A10, 39A12
T. L. Gill, V. Steadman, W. W. Zachary
Afr. Diaspora J. Math. (N.S.) 11 (2), 98-131, (2011)
KEYWORDS: Poincaré inequality spectral theorem, semigroups, vector measures, vector-valued functions, Schatten-class, 46B03, 47D03, 47H06, 47F05
M. Bohner, R. A. C. Ferreira
Afr. Diaspora J. Math. (N.S.) 11 (2), 132-137, (2011)
KEYWORDS: Discrete fractional calculus, Chebyshev-type inequalities, 26D15, 39A12, 26A33
Back to Top